# SDR AUS20030422

- Difficulty date: April 15, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Boeing 737-400
- Engine: Cfmint CFM563C
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 568126713005
- Condition: Malfunctioned
- Location: Fuel Boost
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 FORWARD FUEL BOOST PUMP SURGING AND CAUSING LOW PRESSURE INDICATIONS.
